Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The entropy of rational Powers shifts


Author: Geoffrey L. Price
Journal: Proc. Amer. Math. Soc. 126 (1998), 1715-1720
MSC (1991): Primary 46L55, 46L40, 46L10
DOI: https://doi.org/10.1090/S0002-9939-98-04304-4
MathSciNet review: 1443405
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Connes-Størmer entropy of all rational Powers shifts is shown to be $\frac 12\log 2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46L55, 46L40, 46L10

Retrieve articles in all journals with MSC (1991): 46L55, 46L40, 46L10


Additional Information

Geoffrey L. Price
Affiliation: Department of Mathematics 9E, United States Naval Academy, Annapolis, Maryland 21012
Email: glp@sma.usna.navy.mil

DOI: https://doi.org/10.1090/S0002-9939-98-04304-4
Keywords: Entropy, automorphisms, endomorphisms, factor, von Neumann algebras, noncommutative dynamical systems
Received by editor(s): November 19, 1996
Additional Notes: The author was supported in part by a grant from the National Security Agency and by a United States Naval Academy Recognition Grant
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society